Arkiv för Matematik

  • Ark. Mat.
  • Volume 28, Number 1-2 (1990), 315-331.

Analyse sur les groupes de Lie à croissance polynômiale

Laurent Saloff-Coste

Full-text: Open access

Résumé

On déduit des estimations gaussiennes supérieures du noyau de la chaleur des estimations du même type pour les premières dérivées spatiales. On obtient ainsi des estimations gaussiennes inférieures du noyau de la chaleur. On donne des applications de ces résultats.

Abstract

From Gaussian upper bounds on the heat kernel we deduce similar upper bounds on the first space derivatives of the heat kernel. Gaussian lower bounds on the heat kernel are deduced and some applications are given.

Article information

Source
Ark. Mat., Volume 28, Number 1-2 (1990), 315-331.

Dates
Received: 18 May 1989
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898022

Digital Object Identifier
doi:10.1007/BF02387385

Mathematical Reviews number (MathSciNet)
MR1084020

Zentralblatt MATH identifier
0715.43009

Rights
1990 © Institut Mittag-Leffler

Citation

Saloff-Coste, Laurent. Analyse sur les groupes de Lie à croissance polynômiale. Ark. Mat. 28 (1990), no. 1-2, 315--331. doi:10.1007/BF02387385. https://projecteuclid.org/euclid.afm/1485898022


Export citation

Bibliographie

  • Alexopoulos, G., Quelques propriétés des fonctions harmoniques positives sur les groupes de Lie résolubles à croissance polynômiale du volume, C. R. Acad. Sci. Paris Sér. I Math. 308 (1989), 337–338.
  • Bony, J. M., Principe du maximum, inégalité de Harnack et unicité des problèmes de Cauchy pour les opérateurs elliptiques dégénérés. Ann. Inst. Fourier (Grenoble) 19 (1969), 277–304.
  • Coifman, R. et Weiss, G., Analyse harmonique non-commutative sur certains espaces homogènes, Lecture Notes in Math. 242, Springer-Verlag, Berlin and New-York, 1971.
  • Coifman, R. et Weiss, G., Extensions of Hardy spaces and their uses in analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.
  • Coulhon, Th. et Saloff-Coste, L., Théorèmes de Sobolev pour les semi-groupes d'opérateurs et application aux groupes de Lie unimodulaires, C.R. Acad. Sci. Paris Sér. I. Math. 309 (1989), 289–294.
  • Davies, E. B., Explicit constants for Gaussian upper-bounds on heat kernels, Amer. J. Math. 109 (1987), 319–333.
  • Fabes, E. B. et Stroock, D. W., A new proof of Moser's parabolic Harnack inequality using the old ideas of Nash, Arch. Rat. Mech. Anal., 96 (1986), 327–338.
  • Guivarc'h, Y., Croissance polynômiale et périodes des fonctions, harmoniques, Bull. Soc. Math. France 101 (1973), 333–379.
  • Nagel, A., Stein, E. M. et Wainger, S., Balls and metrics defined by vector fields 1: Basic properties, Acta Math. 155 (1985), 103–147.
  • Saloff-Coste, L., Sur la décroissance des puissances de convolution sur les groupes, Bull. Sci. Math. 113 (1989), 3–21.
  • Saloff-Voste, L., Théorème de Sobolev et inégalités de Trudinger sur les groupes homogènes, prépublication, 1988.
  • Saloff-Coste, L., Fonctions maximales sur certains groupes de Lie, C.R. Acad. Sci. Paris Sér. I Math. 305 (1987), 457–459.
  • Saloff-Coste, L., Analyse sur les groupes de Lie nilpotents C.R. Acad. Sci. Paris Sér. I Math., 302 (1986), 499–502.
  • Saka, K., Besov spaces and Sobolev spaces on nilpotent Lie groups, Tôhoku Math. J. 31 (1979), 383–437.
  • Stein, E. M., Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, N. J., 1970.
  • Taibleson, M. H., On the theory of Lipschitz spaces of distributions on Euclidean spaces, J. Math. Mech. 13 (1964), 407–480.
  • Trudinger, N., On embeddings into Orlicz spaces and some applications, J. Math. Mech. 17 (1967), 473–483.
  • Uchiyama, A., A maximal function characterization of Hp on the space of homogeneous type, Trans. Amer. Math. Soc. 262 (1980), 579–592.
  • Varopoulos, N. Th., Analysis on Lie groups, J. Funct. Anal. 76 (1988), 346–410.
  • Varopoulos, N. Th., Semi-groupes d'opérateurs sur les espaces Lp, C.R. Acad. Sci. Paris Sér. I Math. 301 (1985), 865–868.
  • Varopoulos, N. Th., Analysis on nilpotent groups, J. Funct. Anal. 66 (1986), 406–431.
  • Varopoulos, N. Th., Fonctions harmoniques sur les groupes de Lie, C.R. Acad. Sci. Paris Sér. I Math. 304 (1987), 519–521.